# SDR UALA2009072202161

- Difficulty date: July 21, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 74,798 hours, 12,157 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part serial: 794640
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON FLOOR AT 1L DOOR, CLOSET, GALLEY COME ON FOR 90 SECONDS.  RESEATED CONNECTOR ON POWER SUPPLIES M735 AND M1557  AND TESTED OKAY.
